# SDR DHL200070733C

- Difficulty date: May 26, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; LWR RUDDER TAB LWR LT & RT SURFACE DELAMINATED.  ACCOMPLISHED FIBERGLASS CLOTH OVERLAY REPAIR PER B727 SRM 51-40-8 FIG 1. REF: N/R 4545.
